On gamma-normal spaces


Ekici E.

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.50, no.3, pp.259-272, 2007 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2007
  • Title of Journal : BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE
  • Page Numbers: pp.259-272

Abstract

The aim of this paper is to introduce and study a new class of spaces, called gamma-normal spaces. The relationships among s-normal spaces, p-normal spaces and gamma-normal spaces are investigated. Moreover, we introduce the forms of generalized gamma-closed functions. We obtain characterizations of gamma-normal spaces, properties of the forms of generalized gamma-closed functions and preservation theorems.